# SDR ASOA2015072413381

- Difficulty date: July 15, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 28,966 hours, 20,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT LENS DAMAGED.  REMOVED SERVICE DOOR EMERGENCY LIGHT LENS IAW AMM 33-51-05-000-801A-01.  INSTALLED SERVICEBALE EMERGENCY LIGHT LENS IAW AMM 33-51-05-400-801-A01.
